Publication detail

Note on the existence of periodic solutions of a class of systems of differential-difference equations

DIBLÍK, J. IRIČANIN, B. STEVIČ, S. ŠMARDA, Z.

Original Title

Note on the existence of periodic solutions of a class of systems of differential-difference equations

English Title

Note on the existence of periodic solutions of a class of systems of differential-difference equations

Type

journal article in Web of Science

Language

en

Original Abstract

The result on the existence of periodic solutions in a form of a series for a class of systems of differential-difference equations partially solved with respect to the first-order derivative is proved

English abstract

The result on the existence of periodic solutions in a form of a series for a class of systems of differential-difference equations partially solved with respect to the first-order derivative is proved

Keywords

periodic solution;systems of differential-difference equations

RIV year

2014

Released

01.04.2014

ISBN

0096-3003

Periodical

APPLIED MATHEMATICS AND COMPUTATION

Year of study

2014

Number

232

State

US

Pages from

922

Pages to

928

Pages count

7

Documents

BibTex


@article{BUT107615,
  author="Josef {Diblík} and Bratislav {Iričanin} and Stevo {Stevič} and Zdeněk {Šmarda}",
  title="Note on the existence of periodic solutions of a class of systems of differential-difference equations
",
  annote="The result on the existence of periodic solutions in a form of a series for a class of systems of differential-difference equations partially solved with respect to the first-order derivative is proved",
  chapter="107615",
  doi="10.1016/j.amc.2014.01.104",
  howpublished="online",
  number="232",
  volume="2014",
  year="2014",
  month="april",
  pages="922--928",
  type="journal article in Web of Science"
}